# SDR FDEA201012214730

- Difficulty date: December 21, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300073
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME AT STA 1360 STR S-2R, HAS EXISTING MONITOR  MOUNT HOLES THAT DOES NOT HAVE PROPER ED'S. REMOVED FRAME FROM STA 1360 S6L TO S6R IAW SRM 51-40-02 RECIEVED THE REPAIR   PARTS 1. PORTION OF FRAME TRAVLER T10/860856 2 CHANNEL T10/860858 2 CHANNEL   T10/860854 AND 2 CHANNELS T10/863415 IAW SRM 51-00-07 FIG 202  LOCATED AND   DRILLED THE REPAIR PARTS IAW 51-40-05 INSTALLED PARTS IAW SRM 53-00-07 FIG. 202   REPAIR 1 AND TABLE 203 ZONE 3 12,000 FLIGTH CYLES FROM REPAIR INSTALLATION OR   50,0000 AIRFRAME FLT CYCLES WHICHEVER COMES FIRST, THIS IS A "B" MAJOR REPAIR
